Sets of integers and quasi-integers with pairwise common divisor

Ahlswede R, Khachatrian LH (1996)
ACTA ARITHMETICA 74(2): 141-153.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Erscheinungsjahr
1996
Zeitschriftentitel
ACTA ARITHMETICA
Band
74
Ausgabe
2
Seite(n)
141-153
ISSN
0065-1036
Page URI
https://pub.uni-bielefeld.de/record/1639674

Zitieren

Ahlswede R, Khachatrian LH. Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA. 1996;74(2):141-153.
Ahlswede, R., & Khachatrian, L. H. (1996). Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA, 74(2), 141-153.
Ahlswede, R., and Khachatrian, L. H. (1996). Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA 74, 141-153.
Ahlswede, R., & Khachatrian, L.H., 1996. Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA, 74(2), p 141-153.
R. Ahlswede and L.H. Khachatrian, “Sets of integers and quasi-integers with pairwise common divisor”, ACTA ARITHMETICA, vol. 74, 1996, pp. 141-153.
Ahlswede, R., Khachatrian, L.H.: Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA. 74, 141-153 (1996).
Ahlswede, Rudolf, and Khachatrian, Levon H. “Sets of integers and quasi-integers with pairwise common divisor”. ACTA ARITHMETICA 74.2 (1996): 141-153.